# SDR ABXA070313

- Difficulty date: September 5, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 62,495 hours, 39,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923409501
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN FRAME STA 737 WAS CRACKED ON UPPER INBOARD FORWARD FLANGE BETWEEN Z-CLIP FASTENERS.  REPAIRED MAIN FRAME STA 737 LEFT IAW EA 53400310.
